# SDR AUS20040453

- Difficulty date: May 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2C4C05138EG
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLE OUTER STRANDS BROKEN IN AREA LOCATED AT RT WING SPAR TRAILING EDGE AT WS 1110.  SOME OUTER STRANDS WERE ALSO BROKEN IN AN AREA LOCATED FURTHER OB AT APPROXIMATELY WS 1195.  SUSPECT CAUSED BY CABLE WEARING ON FAIRLEADS ALONG THE WING TRAILING EDGE.
